... hormones greatly. I have NO sex drive, am extremely moody, am having trouble sleeping, am now suffering extreme anxiety and am having these weird pains in my quad muscles and right arm. why?
Sorry to hear you are having so many issues. Joint and muscle pain is a known side effect. You should request the docs to give you a Warfarin sensitivity test. You should also discuss switching to Arixtra or Lovenox. If they are not willing to do these things and take you concerns seriously, then you need to change doctors. Are you seeing a hematologist? If not, I would suggest that you do so soon.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2009 • 3 answers
Posted 8 Sep 2010 • 5 answers
Posted 7 Feb 2011 • 12 answers
Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?
Posted 29 Nov 2013 • 3 answers
Posted 10 Apr 2017 • 0 answers